AAM  >> Vol. 2 No. 1 (February 2013)

    一类食饵具有避难所的Leslie-Gower模型的稳定性及最优税收
    Stability and Optimal Tax for a Kind of Leslie-Gower Model with Prey Refuge

  • 全文下载: PDF(167KB) HTML    PP.10-14   DOI: 10.12677/AAM.2013.21002  
  • 下载量: 1,669  浏览量: 5,860   国家自然科学基金支持

作者:  

魏凤英,郭瑜婷:福州大学数学与计算机科学学院,福州

关键词:
Leslie-Gower模型平衡点全局渐近稳定最优税收 Leslie-Gower Model; Equilibrium Point; Globally Asymptotic Stability; Optimal Taxation

摘要:

研究了一类食饵具有避难所的Leslie-Gower模型。通过构造合适的Lyapunov函数,得到了正平衡点全局渐近稳定的充分性条件;根据Pontryagin最大值原理,得到了模型的最优税收策略。

Stability and the optimal tax of Leslie-Gower model with prey refuge is considered in this paper. By constructing Lyapunov function, sufficient conditions of the globally asymptotical stability of the positive equilibrium point for the model are obtained. Moreover, the optimal taxation policy of the model is derived by means of Pontryagin maximum principle.

文章引用:
魏凤英, 郭瑜婷. 一类食饵具有避难所的Leslie-Gower模型的稳定性及最优税收[J]. 应用数学进展, 2013, 2(1): 10-14. http://dx.doi.org/10.12677/AAM.2013.21002

参考文献

[1] F. D. Chen. On a Leslie—Gower predator—Prey model incorporating a prey refuge. Nonlinear Analysis: Real World Applications, 2009, 10: 2905-2908.
[2] 李有文, 杨洪娴, 田广立, 张运丽. 具有食饵避难的Leslie-Gower最优税收模型分析[J]. 数学实践与认识, 2011, 41: 167-171.
[3] 贾春莹, 高建国. 改进了的捕食者–食饵系统的征税模型分析[J]. 数学的实践与认识, 2010, 40: 237-242.
[4] T. K. Kar. Conservation of a fishery through optimal taxation: A dynamic reaction model. Communications in Nonlinear Science and Numerical Simulation, 2005, 10: 121-131.
[5] 张睿. 具有比率依赖型功能反应函数的食饵–捕食者征税模型分析[J]. 生物数学学报, 2008, 23: 484-488.
[6] 马知恩, 周义仓. 常微分方程定性与稳定性方法[M]. 北京: 科学出版社, 2001.
[7] 陈兰荪, 宋新宇, 陆征一. 数学生态学模型与研究方法[M]. 成都: 四川科学技术出版社, 2006.
[8] 马知恩. 种群生态学的数学建模与研究 [M]. 合肥: 安徽教育出版社,1996.
[9] C. W. Clark. Mathematical bioeconomics: The optimal management of renewable resources. New York: John Wiley, 1976: 88-120.